# SDR GLBA96078

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N150UE
- Make and model: Beech 1900C
- Aircraft serial: UC150
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TUS - CREW REPORTED RT OIL PRESSURE DROPPED TO 40 PSI AFTER TAKEOFF.  THEY PERFORMED AN AIR TURN BACK AND MADE AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED AIRCRAFT AND MADE GROUND RUN, BUT COULD NOT DUPLICATE OIL PRESSURE FLUCTUATION.  (X)
